# SDR SWIA2025012400004

- Difficulty date: December 4, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE JUST OUTSIDE OF FWD JACK PAD.DENT IS VISIBLE,IN BETWEEN STR26L AND STR 27     (C-CHECK RO 1/23/2025)    DRESS-BACK DENT PER REO 670-51-00-085 REV -A DATE 2017-08-23. FOUND OUT OF LIMITS. REPAIRED EXTERNAL FUSELAGE JUST OUTSIDE OF FWD JACK PAD PER 690-53-21-1849, REV --, DATE: 2024-12-26. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
